# SDR 9516096638

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE LEFT BODY MAIN LANDING GEAR OUTBOARD DOOR TO THE ACTUATING LINK FITTING.  REPLACED FITTING.
